# SDR ASAA2019043089191

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,979 hours, 14,077 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN AUTO MODE FIRST OFFICERS WEATHER RADAR ONLY PAINTS THE GROUND. GROUNDED - YES. PERFORMED WEATHER RADAR SYSTEM BITE TEST. BITE TEST GOOD; NO FAULTS. REF B737-800 FIM 34-43 TASK 801.
